|feeling sleepy all the time
Feb 5, 2013
i just started taking tribuss it been a month i always feel tired and sleepy most of the time. is it still the side effects? what can i use to boost my energy
| Response from Dr. Henry
Perhaps 5-10% of patients taking Tribus (Atripla in US) have persistent noticeable sleep/brain side effects after the first 4 weeks. Changing to AM dosing helps some. I would discuss with your HIV provider to explore whether there are any other contributing causes that need to be addressed and/or , if problem persists and seems possibly related to the efavirenz, whether a change in medications should be considered (such as changing the efavirenz to nevirapine). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hair Loss After Anal Sex Top Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- White Bumps After Licking Penis Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.